# SDR AALA201706219021

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 55,483 hours, 8,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT FORWARD GALLEY MID PARTITION LEFT JUMPSEAT IS MISSING.  REPLACED THE FLASHLIGHT.  OPS CHECKED GOOD.
